# SDR FDEA201503251072

- Difficulty date: March 25, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51371
- Condition: Chafed
- Location: Bs 1570-1590
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1570 - 1590, LBL 45.5 SEAT TRACK CROWN CHAFED.   REPAIRED IAW EA F-5310-T0317370 PT 1.  CLASSIFIED AS A MAJOR REPAIR.
